# SDR DALA2022042602946

- Difficulty date: April 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 43,971 hours, 21,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 REFERENCE LOG 8756025 FOUND EVIDENCE OF DAMAGE AT STA 500 BETWEEN STRINGER 27-28. CORRECTIVE ACTION: BLENDED DAMAGED AREA .008 REMOVED, WITHIN LIMITS REF 757 SRM 53- 00-01. TREATED, PRIMED AND TOPCOAT. PERMENANT REPAIR INSTALLED. (8756027)
